MAUDE Adverse Event Report: SYNTHES GMBH DRIVE ADAPTOR QC FOR 5.0 SCHANZ SCREWS; DRIVER, SURGICAL, PIN

SYNTHES GMBH DRIVE ADAPTOR QC FOR 5.0 SCHANZ SCREWS; DRIVER, SURGICAL, PIN
Catalog Number 393.103
Medical Device Problem Codes Corroded (1131); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3/h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the rust was inspected on devices post operatively due to wear.There were no patient status/ outcome / consequences reported.This report is for one (1) drive adaptor qc for 5.0 schanz screws.This is report 1 of 4 for complaint (b)(4).

Brand Name
DRIVE ADAPTOR QC FOR 5.0 SCHANZ SCREWS
Common Device Name
DRIVER, SURGICAL, PIN
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19325643
Report Number8030965-2024-06285
Device Sequence Number12385401
Product Code GFC
UDI-Device Identifier10886982199010
UDI-Public(01)10886982199010
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number393.103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2024
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.0/2.4MM DEPTH GAUGE 50MM; 6.5 STRAIGHT BALL W/O SPIKE 416 LENGTH; 6.5 STRAIGHT BALL W/O SPIKE 416 LENGTH; COMBI T-HANDLE 11 NUT AND 5/6 SCHANZ; COMBI T-HANDLE 11 NUT AND 5/6 SCHANZ; DRIVE ADAPTOR QC FOR 5.0 SCHANZ SCREWS; RATCHET WRENCH-11MM WIDTH ACROSS FLATS; RATCHET WRENCH-11MM WIDTH ACROSS FLATS
Patient SexUnknown